# SDR SWAA980409

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO MSY AND MADE AN UNEVENTFUL LANDING DUE TO BIRD STRIKE TO RADOME AND NR 1 ENGINE.  PERFORMED BIRD STRIKE INSPECTION, FOUND 8 ENGINE FAN BLADES BENT.  REMOVED AND REPLACED 8 FAN BLADES PER BOEING MM, WITH A BORESCOPE SCHEDULED WITHIN 10 CYCLES.
